# SDR TWAA9909804

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Ri Wing
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING NUMBER 5 SLAT O/B 14 INCHES AND THE SLAT IDLER TRACK CASTING WERE DAMAGED DURING A LANDING INCIDENT.  INSTALLED SERVICEABLE SLAT AND CASTING.  CHECK-C 6-4-99 STL.
